Thank you Annie. I had wondered about Yoga or something similar. To be fair, its not her joints as such although they were bad whilst taking letrozole. Her big issue is still this constant pain in a very specific area of her spine. The Oncologist said to stay off Letrozole for 4/6 weeks to see if it improves and if not, he may order some further imaging. She is back around 15th, so probably not a good idea to start anything new until she has been seen and got the ok to do so. I just wondered if this was a problem anyone else suffered with and if so, what was the cause and what can be done to help. But it's good to know it helped you and you are managing better. It is a good suggestion which we will look into further.
Hi, I ended up with very severe joint pains with Letrozole, but this was after a year. I had a months rest and the pain disappeared, but it looks as though this is not happening for your daughter. I took up TaiChi and Pilates in the hope that this would strengthen my bones and reduce the pain, and I have some success by doing this. I also swim, and the warm water certainly soothes my joints. I resumed the Letrozole and I am managing, so it’s nearly three years now. Not easy at times, so I can understand where your daughter is coming from. Ive found the legitimate CBD oil effective in helping me sleep. I do hope that your daughter finds some effective way of managing her symptoms. Best wishes. X
Hi. Yes, the Oncologist had suggested trying Tamox a while back, but said she would still need the Zoldex injections. At the moment, it is not clear whether it is the Letrozole, or most likely, the complete lack of Oestrogen which would still be the case even with Tamox plus zoladex. Its really difficult because she was only 23 when diagnosed and had to have chemo, surgery, radio, then, with bad post surgery results, more chemo and more surgery. Everything that can be done to help fend off recurrence is being done, but the side effects of the hormone treatments are proving so difficult. The things they don't tell you when they say 'its good news its hormone receptive'.
Has your daughter spoken to Oncologist about trying Tamoxifen instead if you are worried about not being on hormone meds - it is often less harsh on the bones and joints and can be taken pre and post menopause .I hope things settle down for her soon .Jill x
Just wondering how long might it take for side effects to go after stopping Letrozole? Asking for my daughter who only started taking this medication recently in conjunction with Zoladex monthly injections. After 2 months, she has stopped taking the Letrozole due to ongoing bone pain in her spine. She has been having the injections since she was first diagnosed without major issue, but the letrozole only introduced in June after completing all active treatment. So far, 3 weeks after stopping letrozole the pain is still the same - a constant pain not relieved by either rest or exercise. The Oncologist thinks it could be due to the lack of oestrogen. Not having any protection is a major worry obviously, but she cannot continue like this. Anyone else had this problem, and how did you manage it? Thank you